I may 33 yrs. old and I had surgery over a year ago to clip a aneurysms. However, since the surgery I've started getting debilitating migraines. I've already met with the doctor who preformed my aneurysm surgery, as well as, two neurologists who provided limited answers as to the cause or possible resolutions to the migraines. I currently take 2 tables 25miligrams of Topanex/day and 2 tables of Methacarbamol/day and 1 tables of Imitrex when a migrain occurs.
My questions are:
Are migrains a common after effect of brain surgery?
Is there any evidence or reason to believe that the types of migraines I am experiencing will stop or disapate anytime soon?
Are there current studies regarding the occurrence of migraines after brain surgery?
Besides the surgery itself is there any correllation between brain aneurysms and migrains?
I am meeting with yet another doctor in a few weeks about my surgery and the migrains I am experiencing do you have any suggestions regarding additional questions to ask or therapy to consider?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.